# SDR F3LA00100

- Difficulty date: May 15, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 46,141 hours, 30,038 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 2,260 hours, 1,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED CRACK AFT OF AFT PRESSURE BULKHEAD STRINGER, LBL 10 BS 1035, AT AFT CANON PLUG BRACKET ATTACH HOLE.  MAINTENANCE REPAIRED CRACKED STRINGER PER SRM 53-10-3.  (X)
